# SDR UPS01835131

- Difficulty date: January 26, 2001
- Submitted: March 5, 2001
- Operation: Air carrier
- Aircraft: N810UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46001
- Aircraft time: 75,657 hours, 24,452 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1/3, FWD LWR CARGO AT FS 440 - 460 LONG 34R IS CRACKED AT SPLICE FITTING.  REMOVED AND REPLACED LONGERON 34R IAW DC8 SRM 51-1-20 DC8 SRM 51-1-21.
